# SDR HALA2009072100319

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 67,650 hours, 30,960 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS MSG STAB TRIM DISPLAYED + STAB TRIM LIGHT ILLUMINATED STAB TRIM OPERATES AT 1/2 SPEED.  PERFORMED FIM 27-48-00 FIG 106 STAB TRIM SYSTEM OPS NORMAL.  NO FAULTS DISPLAYED ON STAB MODULES ACCOMPLISHED MCDP TEST 30 AND TEST 65 TEST PASSED A/C RETAINS LMP STATUS LAND 3.
